Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 172, NWS Tulsa, OK

April 24, 2011Nowata County, Rogers County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 7:28 PM CDT for Nowata County, Rogers County, Washington County, Oklahoma. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 7:28 PM CDT (00:28 UTC)
Expired
Apr 24, 2011, 8:15 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Nowata County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 7:30 PM CDTHAIL 1Ramona, OK
Apr 24, 7:57 PM CDTHAIL 1.57 W Nowata, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WUUS54 KTSA 250028
SVRTSA
OKC105-131-147-250115-
/O.NEW.KTSA.SV.W.0172.110425T0028Z-110425T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOWATA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF VERA...MOVING NORTHEAST AT 55 MPH. THIS STORM HAS A HISTORY OF
  PRODUCING HAIL TO THE SIZE OF QUARTERS.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VERA...
  RAMONA...TALALA...WATOVA...NOWATA...DELAWARE AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3682 9543 3665 9543 3640 9579 3641 9580
      3643 9580 3643 9586 3650 9600 3697 9566
TIME...MOT...LOC 0028Z 223DEG 48KT 3642 9594

$$
1 follow-up statement
981 
WWUS54 KTSA 250049 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT SUN APR 24 2011

OKC105-131-147-250115-
/O.CON.KTSA.SV.W.0172.000000T0000Z-110425T0115Z/
ROGERS OK-NOWATA OK-WASHINGTON OK-
749 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WASHINGTON...NOWATA AND NORTHWESTERN ROGERS COUNTIES...

AT 748 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF NOWATA TO 8 MILES SOUTHWEST OF
NOWATA...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NOWATA...
DELAWARE AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3682 9543 3673 9543 3656 9578 3663 9591
      3697 9566
TIME...MOT...LOC 0049Z 219DEG 43KT 3670 9584 3660 9569

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:01 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 24, 6:01 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/

DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.

AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.

TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL  MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.

LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Apr 24, 5:00 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011

...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.

HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 24, 7:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
719 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FLASH FLOOD      ROLAND                  35.42N 94.51W
04/24/2011                   SEQUOYAH           OK   EMERGENCY MNGR

            HIGHWAY 64 IN ROLAND CLOSED DUE TO FLASH FLOODING

&&

SFP
Local storm report, Apr 24, 7:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     FLASH FLOOD      TAHLEQUAH               35.92N 94.97W
04/24/2011                   CHEROKEE           OK   LAW ENFORCEMENT

            NUMEROUS WATER RESCUES...CARS STRANDED. WATER OVER STATE
            HIGHWAY 82 NEAR MOODYS CORNER.

&&

MAT
Local storm report, Apr 24, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
722 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FLASH FLOOD      ARKOMA                  35.35N 94.44W
04/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            HOMES AND BUSINESS FLOODED.

&&

SFP
Local storm report, Apr 24, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
725 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             SKIATOOK                36.37N 96.00W
04/24/2011  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

&&

SFP
Local storm report, Apr 24, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
726 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      POTEAU                  35.05N 94.62W
04/24/2011                   LE FLORE           OK   EMERGENCY MNGR

            FLOODING IS 2 FEET DEEP IN DOWNTOWN POTEAU.

&&

SFP
Local storm report, Apr 24, 7:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
727 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             HARTFORD                35.02N 94.38W
04/24/2011  E1.75 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore44 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington36 min
Apr 24, 7:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers24 min
Apr 24, 7:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer30 min
Apr 24, 7:40 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSALeFlore27 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Apr 24, 7:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore33 min
Apr 24, 8:04 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee26 min
Apr 24, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore63 min
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 24, 8:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more5 hr
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore48 min
Apr 24, 9:00 PM CDTSpecial Weather StatementTSACreek30 min
Apr 24, 9:18 PM CDTRiver Flood WarningTSASequoyah13 hr
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha33 min
Apr 24, 9:33 PM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 24, 9:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 24, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers47 min
Apr 24, 9:44 PM CDTSpecial Weather StatementTSARogers31 min
Apr 24, 10:09 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 24, 10:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Apr 24, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee27 min
Apr 24, 10:25 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 24, 10:42 PM CDTSpecial Weather StatementTSASequoyah48 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington25 min
Apr 24, 11:12 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
Apr 24, 11:54 PM CDTSpecial Weather StatementTSACraig36 min
Apr 25, 12:05 AM CDTFlash Flood WarningTSADelaware, Mayes, Rogers, Wagoner115 min
Apr 25, 12:08 AM CDTAreal Flood WarningTSACreek, Tulsa8 hr
Apr 25, 12:25 AM CDTSpecial Weather StatementTSARogers35 min
Apr 25, 12:34 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers26 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 25, 1:42 AM CDTSpecial Weather StatementTSAMayes33 min
Apr 25, 1:52 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 25, 2:00 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner6 hr
Apr 25, 2:11 AM CDTSpecial Weather StatementTSAOsage34 min
Apr 25, 2:44 AM CDTRiver Flood WarningTSAOkmulgee5 days
Apr 25, 3:02 AM CDTRiver Flood WarningTSACreek21 hr
Apr 25, 3:19 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 25, 3:19 AM CDTRiver Flood WarningTSALeFlore4 days
Apr 25, 3:38 AM CDTSpecial Weather StatementTSATulsa37 min
Apr 25, 4:05 AM CDTSpecial Weather StatementTSAOsage40 min
Apr 25, 4:09 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha66 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha36 min
Apr 25, 4:49 AM CDTFlash Flood WarningTSAOsage4 hr
Apr 25, 5:13 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha77 min
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 25, 7:44 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington4 hr
Apr 25, 8:04 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more8 hr
Apr 25, 8:33 AM CDTAreal Flood WarningTSACherokee, Craig, Delaware, Mayes, Wagoner8 hr
Apr 25, 9:31 AM CDTSpecial Weather StatementTSAHaskell29 min
Apr 25, 9:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 25, 9:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah41 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Apr 25, 10:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh38 min
Apr 25, 10:57 AM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 25, 11:38 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 25, 11:39 AM CDTSpecial Weather StatementTSAMcCurtain51 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSALeFlore, Sequoyah6 hr
Apr 25, 12:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 25, 12:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSASequoyah33 hr
Apr 25, 12:33 PM CDTSpecial Weather StatementTSARogers42 min
Apr 25, 12:38 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner19 min
Apr 25, 12:49 PM CDTSpecial Weather StatementTSAMcIntosh26 min
Apr 25, 12:55 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more6 hr
Apr 25, 1:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Apr 25, 1:38 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee37 min
Apr 25, 1:58 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 25, 2:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 25, 2:11 PM CDTSpecial Weather StatementTSACraig34 min
Apr 25, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Apr 25, 2:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 25, 2:43 PM CDTRiver Flood WarningTSAOttawa41 hr
Apr 25, 2:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Apr 25, 3:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.